# SDR DALA12007230979

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 57,365 hours, 42,080 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED SMOKE IN THE CABIN, DECLARED AN EMERGENCY, AND RETURNED BACK TO MCO, LANDING WITHOUT INCIDENT.  THE SMOKE DID CLEAR AFTER CREW COMPLETED QRH PROCEDURES.  MAINTENANCE REPLACED THE LEFT COOLING TURBINE, REPLACED THE LEFT AND RIGHT COALESCER BAGS, AND PERFORMED A DUCT BURNOUT PER AMM.
